# SDR SWIA200515324

- Difficulty date: July 28, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 29,751 hours, 39,036 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Socket
- Condition: Damaged
- Location: Flap Act Connect
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

"CONTROL FAULT" IN CRUISE PORTION OF FLIGHT OF BOTH OUTBOARD AND NACELLE FLAPS.  REPLACED ALL SOCKETS IN ALL 6 FLAP ACTUATOR CONNECTORS.  OPERATIONAL CHECK GOOD.  REF EMB 120 WDM 20-21-00 AND 20-50-00 AND MM 27-50-00.
